# SDR MALA976298

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Timer
- Part number: 660713245
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT PROP LIGHT ILLUMINATED AFTER SELECTING RIGHT PROP SWITCH TO NORM OR MAX, ILLUMINATED 30 SECONDS AFTER SELECTED ON.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE PROP DEICE TIMER, ALL CHECKS GOOD.
